The coefficients, curves and diagrams of salting out on extraction
Doklady Akademii Nauk, Tome 164 (1965) no. 6, pp. 1323-1326
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_6_a28,
author = {A. V. Nikolaev},
title = {The coefficients, curves and diagrams of salting out on extraction},
journal = {Doklady Akademii Nauk},
pages = {1323--1326},
year = {1965},
volume = {164},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_6_a28/}
}
A. V. Nikolaev. The coefficients, curves and diagrams of salting out on extraction. Doklady Akademii Nauk, Tome 164 (1965) no. 6, pp. 1323-1326. http://geodesic.mathdoc.fr/item/DAN_1965_164_6_a28/